MathSciNet Relay Station
MathSciNet bibliographic data
MR1038758 32F25 (32E20)
Forstnerič, Franc A totally real three-sphere in ${\bf C}^3$ bounding a family of analytic disks. Proc. Amer. Math. Soc. 108 (1990), no. 4, 887–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement